Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 107059, 11 pages
http://dx.doi.org/10.1155/2012/107059
Research Article

On the Perturbation Bounds of Projected Generalized Continuous-Time Sylvester Equations

1Department of Mathematics and Computational Science, Institute of Computational Mathematics, Hunan University of Science and Engineering, Yongzhou 425100, China
2Department of Mathematics, East China University of Science and Technology, Shanghai 200237, China

Received 28 February 2012; Revised 19 September 2012; Accepted 7 October 2012

Academic Editor: Mohammed Chadli

Copyright © 2012 Yujian Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. R. Gantmacher, Theory of Matrices, Chelsea, New York, NY, USA, 1959.
  2. D. J. Bender, “Lyapunov-like equations and reachability/observability Gramians for descriptor systems,” IEEE Transactions on Automatic Control, vol. 32, no. 4, pp. 343–348, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. V. Mehrmann and T. Stykel, “Balanced truncation model reduction for large-scale systems in descriptor form,” in Dimension Reduction of Large-Scale Systems, vol. 45 of Lecture Notes in Computational Science and Engineering, pp. 83–115, Springer, Berlin, Germany, 2005. View at Publisher · View at Google Scholar
  4. T. Stykel, “Stability and inertia theorems for generalized Lyapunov equations,” Linear Algebra and its Applications, vol. 355, pp. 297–314, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. T. Stykel, “Gramian-based model reduction for descriptor systems,” Mathematics of Control, Signals, and Systems, vol. 16, no. 4, pp. 297–319, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. T. Stykel, “On some norms for descriptor systems,” IEEE Transactions on Automatic Control, vol. 51, no. 5, pp. 842–847, 2006. View at Publisher · View at Google Scholar
  7. T. Stykel, “Numerical solution and perturbation theory for generalized Lyapunov equations,” Linear Algebra and its Applications, vol. 349, pp. 155–185, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Y. Zhou, L. Bao, Y. Lin, and Y. Wei, “The projected generalized Sylvester equations: numerical solution and applications,” Preprint.
  9. N. J. Higham, “Perturbation theory and backward error for AX-XB=C,” BIT. Numerical Mathematics, vol. 33, no. 1, pp. 124–136, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Konstantinov, P. Petkov, D. Gu, and V. Mehrmann, “Sensitivity of general lyapunov equaions,” Tech. Rep. 98-15, Department of Engineering, University of Leicester, Leicester, UK, 1998. View at Google Scholar
  11. M. Konstantinov, D. Gu, V. Mehrmann, and P. Petkov, Perturbation Theory for Matrix Equations, Elsevier, 2003.
  12. Y. Lin, L. Bao, and Y. Wei, “Matrix sign function methods for solving projected generalized continuous-time Sylvester equations,” IEEE Transactions on Automatic Control, vol. 55, no. 11, pp. 2629–2634, 2010. View at Publisher · View at Google Scholar
  13. R. Byers and N. K. Nichols, “On the stability radius of a generalized state-space system,” Linear Algebra and its Applications, vol. 188-189, pp. 113–134, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. L. V. Kantorovich and G. P. Akilov, Functional Analysis, Pergamon Press, Oxford, UK, 1982.